# SDR HNAA0400171

- Difficulty date: December 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- Aircraft time: 13,895 hours, 15,294 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 834280020
- Condition: Burned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT FILLED WITH ELECTRICAL SMOKE IN FLIGHT DECLARED EMERGENCY AND LANDED LGA.  INSP'D COAT CLOSET RELAYS, ALSO AVIONICS COMP. INVERTERS, BEHIND INST PANEL, GROUND RAN BOTH ENG'S OPERATED SYSTEMS, ACCOMPLISHED AVIONICS SELF TEST OF ADC.  RAN BOTH ENGINES FOR 30 MINUTES, FOUND DSPLY COOLING FAN IS SEIZED UP.  NO DAMAGE FOUND IN IMMEDIATE AREA MEL COOLING FAN.
